American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Janusz R. Prajs. Semi-terminal continua in Kelley spaces. Trans. Amer. Math. Soc. 363 (2011) 2803-2820. MR 2775787.
Abstract, references, and article information
View Article: PDF

[2] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Janusz R. Prajs. A continuous circle of pseudo-arcs filling up the annulus. Trans. Amer. Math. Soc. 352 (2000) 1743-1757. MR 1608498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John C. Mayer, Jacek Nikiel and Lex G. Oversteegen. Universal spaces for ${\bf R}$-trees . Trans. Amer. Math. Soc. 334 (1992) 411-432. MR 1081940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John C. Mayer and Lex G. Oversteegen. A topological characterization of ${\bf R}$-trees . Trans. Amer. Math. Soc. 320 (1990) 395-415. MR 961626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Paweł Krupski and Janusz R. Prajs. Outlet points and homogeneous continua . Trans. Amer. Math. Soc. 318 (1990) 123-141. MR 937246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James T. Rogers. Decompositions of continua over the hyperbolic plane . Trans. Amer. Math. Soc. 310 (1988) 277-291. MR 965753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Judy Kennedy. Stable extensions of homeomorphisms on the pseudo-arc . Trans. Amer. Math. Soc. 310 (1988) 167-178. MR 939804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jo W. Heath. There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities . Trans. Amer. Math. Soc. 306 (1988) 293-305. MR 927692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Judy Kennedy and James T. Rogers. Orbits of the pseudocircle . Trans. Amer. Math. Soc. 296 (1986) 327-340. MR 837815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Philip L. Bowers. General position properties satisfied by finite products of dendrites . Trans. Amer. Math. Soc. 288 (1985) 739-753. MR 776401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James T. Rogers. Aposyndetic continua as bundle spaces . Trans. Amer. Math. Soc. 283 (1984) 49-55. MR 735408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lex G. Oversteegen and E. D. Tymchatyn. Subcontinua with degenerate tranches in hereditarily decomposable continua . Trans. Amer. Math. Soc. 278 (1983) 717-724. MR 701520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. B. Fugate and T. B. McLean. Compact groups of homeomorphisms on tree-like continua . Trans. Amer. Math. Soc. 267 (1981) 609-620. MR 626493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. B. Fugate, G. R. Gordh and Lewis Lum. Arc-smooth continua . Trans. Amer. Math. Soc. 265 (1981) 545-561. MR 610965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jan van Mill. Characterization of some zero-dimensional separable metric spaces . Trans. Amer. Math. Soc. 264 (1981) 205-215. MR 597877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] David C. Wilson. Open mappings of the universal curve onto continuous curves . Trans. Amer. Math. Soc. 168 (1972) 497-515. MR 0298630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] W. A. Wilson. On cyclic numbers of one-dimensional compact sets . Trans. Amer. Math. Soc. 34 (1932) 263-273. MR 1501638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] P. M. Swingle. A certain type of continuous curve and related point sets . Trans. Amer. Math. Soc. 33 (1931) 544-556. MR 1501605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. M. Cleveland. On the existence of acyclic curves satisfying certain conditions with respect to a given continuous curve . Trans. Amer. Math. Soc. 33 (1931) 958-978. MR 1501626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Leo Zippin. A study of continuous curves and their relation to the Janiszewski-Mullikin theorem . Trans. Amer. Math. Soc. 31 (1929) 744-770. MR 1501509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] W. Leake Ayres. Concerning the arc-curves and basic sets of a continuous curve. II . Trans. Amer. Math. Soc. 31 (1929) 595-612. MR 1501502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. L. Wilder. Concerning zero-dimensional sets in Euclidean space . Trans. Amer. Math. Soc. 31 (1929) 345-359. MR 1501486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Harry Merrill Gehman. On extending a continuous ($1$-$1$) correspondence. II . Trans. Amer. Math. Soc. 31 (1929) 241-252. MR 1501480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2